Advertisement

An Actuarial Approach to Reload Option Valuation for a Non-tradable Risk Assets under Jump-diffusion Process and Stochastic Interest Rate

  • Cong-cong Xu
  • Zuo-liang Xu
Article
  • 26 Downloads

Abstract

We use an actuarial approach to estimate the valuation of the reload option for a non-tradable risk asset under the jump-diffusion processes and Hull-White interest rate. We verify the validity of the actuarial approach to the European vanilla option for non-tradable assets. The formulas of the actuarial approach to the reload option are derived from the fair premium principle and the obtained results are arbitrage. Numerical experiments are conducted to analyze the effects of different parameters on the results of valuation as well as their differences from those obtained by the no-arbitrage approach. Finally, we give the valuations of the reload options under different parameters.

Keywords

Non-tradable assets reload option actuarial approach jump-diffusion processes stochastic interest rate 

2000 MR Subject Classification

91B28 60H30 60G44 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

Thanks to referees for many useful comments and suggestions, which improve the paper greatly.

References

  1. [1]
    Black, F., Scholes, M. The pricing of option and corporate liabilities. Journal of Political Economy, 81(3): 637–659 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Bladt, M., Rydberg, H.T. An actuarial approach to option pricing under the physical measure and without market assumptions. Insurance: Mathematics and Economics, 22(1): 65–73 (1998)MathSciNetzbMATHGoogle Scholar
  3. [3]
    Cox, J., Ingersoll, J., Ross, S. A theory of the term structure of interest rates. Econometrica, 53(2): 385–408 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Davis, M.H.A. Option pricing in incomplete markets, Mathematics of Derivative Securities, Dempster, M.A.H. and Pliska, S.R. (ed). Cambridge University Press, 1997, 216–227zbMATHGoogle Scholar
  5. [5]
    Dybvig, P.H., Loewenstein, M. Employee reload options: pricing, hedging, and optimal exercise. The Review of Financial Studies, 16(1): 145–171 (2003)CrossRefGoogle Scholar
  6. [6]
    Föllmer, H., Schweizer, M. Hedging of contingent claims under incomplete information. Applied Stochastic Calculus Analysis, Davis, M.H. et al.(ed.), Gordon and Breach, London, 5: 389–414 (1990)MathSciNetzbMATHGoogle Scholar
  7. [7]
    Frittelli, M. The minimal entropy martingale measure and value problem in incomplete markets. Mathematical Finance, 10(1): 39–52 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Gerber, H.U. An introduction to mathematical risk theory. Homewood, Philadelphia, 1979zbMATHGoogle Scholar
  9. [9]
    Hemmer, T., Matsunaga, S., Shevlin, T. Optimal exercise and the cost of granting employee stock options with a reload provision. Journal of Accounting Research, 36(2): 231–255 (1998)CrossRefGoogle Scholar
  10. [10]
    Hull, J., White, A. Pricing interest rate derivative securities. The Review of Financial Studies, 3(4): 573–592 (1990)CrossRefzbMATHGoogle Scholar
  11. [11]
    Jin, Z.M. The Basics of Financial Mathematics. Science Press, Beijing, 2006Google Scholar
  12. [12]
    Johnson, S.A., Tian, Y.S. The value and incentive effects of nontraditional executive stock option plans. Journal of Financial Economics, 57(1): 3–34 (2000)CrossRefGoogle Scholar
  13. [13]
    Kim, Y.J. Option pricing under stochastic interest rate: an empirical investigation. Asia-Pacific Financial Markets, 9: 23–44 (2002)CrossRefzbMATHGoogle Scholar
  14. [14]
    Liu, J., Wen, F.H., Ma, C.Q. Actuarial pricing approach to European option and exchange option under stochastic interest rates and O-U process. Systems Engineering-Theory & Practice, 29(12): 118–124 (2009)CrossRefGoogle Scholar
  15. [15]
    Merton, R.C. The theory of rational option pricing. Bell Journal of Economics & Management Science, 4(1): 141–183 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Merton, R.C. Option pricing when underlying stock returns are discontinuous. Journal of Financial Economics, 3: 125–144 (1976)CrossRefzbMATHGoogle Scholar
  17. [17]
    Qin, J., Deng, X.H. Pricing of reset option under fractional jump-diffusions and stochastic rate. Mathematics in Practice and Theory, 42(19): 1–9 (2012)MathSciNetGoogle Scholar
  18. [18]
    Saly, P.J., Jagannathan, R., Huddart, S.J. Valuing the reload feature of employee stock options. Accounting Horizons, 13(3): 219–240 (1999)CrossRefGoogle Scholar
  19. [19]
    Schmitz, N. Note on option pricing by actuarial considerations. Insurance: Mathematics and Economics, 36: 517–518 (2005)MathSciNetzbMATHGoogle Scholar
  20. [20]
    Schweizer, M. Approximating pricing and the variance optimal martingale measure. Annals of Probability, 24: 206–236 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Shreve, S. Stochastic calculus for finance II, Springer, New York, 2005Google Scholar
  22. [22]
    Su, J., XU, G.J., Yang, X.N. Contingent claims value when the underlying asset price is a jump-diffusion process under stochastic interest rate. Mathematics in Practice and Theory, 40(18): 30–35 (2010)Google Scholar
  23. [23]
    Vasicek, O. An equilibrium characterisation of the term structure. Journal of Financial Economics, 5: 177–188 (1977)CrossRefzbMATHGoogle Scholar
  24. [24]
    Wang, X.D., Du, X.J. Pricing the compound options under jump-diffusion model. Mathematics in Practice and Theory, 39(14): 5–11 (2009)Google Scholar
  25. [25]
    Yan, H.F., Liu, S.Y. Pricing options on stocks driven by poission jump-diffusion process. Journal of Engineering Mathematics, 20(2): 35–40 (2003)MathSciNetzbMATHGoogle Scholar
  26. [26]
    Yao, L.G., Xiao, Q.C., Yang, X.Q. Mean correcting transform method of martingale measures for geometric Lévy process and its application. Applied Mathematics a Journal of Chinese University, 25(3): 273–278 (2010)zbMATHGoogle Scholar
  27. [27]
    Yao, L.G., Yang, G., Yang, X.Q. A note on the mean correcting martingale measure for geometric Lévy process. Applied Mathematics Letters, 24: 593–597 (2011)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of InformationRenmin University of ChinaBeijingChina
  2. 2.Department of Basic CourseShijiazhuang Institute of Railway TechnologyShijiazhuangChina

Personalised recommendations